# SDR ASAA2022012637303

- Difficulty date: January 26, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 53,199 hours, 15,811 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FRONT SPINNER CONE IS MISSING MOST ALL OF ITS PAINT, OVER 50%. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FRONT SPINNER CONE. REF B737-800 AMM 72-21-01.
